The last 3 months I have been having symptoms rumbling stomach, nausea, trouble with my eyes, headache, sore joints, back pain, lost 8 pounds, and for the last 7-8 months anxiety, trembling and muscle twitches. The only blood test that came back positive for being out of range was my T4 which was 1.53 (0.78-1.5) with a tsh of 1.92 (0.4-5.5). My only sister has hashimotos / thyroid cancer and my nice also has hashimotos. My Dad is hypothyroid.
My doctor doesn't seem to think the high T4 would cause this and has me on anti-depressants, I am not sure where to go from here am I on the wrong trail?
Would repeat the labs to be sure and include a T3 but with the data you present it seems unlikely to be a thyroid problem at this point -- with the family history a complete eval would also include thyroid antibodies and an ultrasound.
I keep finding messages like yours I have something in common with, while checking in to see if i have answers to my follow up questions.
I went hyperthyroid for a period of time and the symptoms were exactly like yours listed. My T-4 was slightly high at that time. My endo Dr. said anytime the T-4 is too high it usually means the T-3 is also high because the T-4 builds up not needing to convert into T-3 but he also said this was not always true and depends on each individual.
In your case a second opinion from another Dr. might be helpful and help you know if it is thyroid caused or if antidepressant was a good idea.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.